# SDR DALA2021071303958

- Difficulty date: July 8, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,739 hours, 16,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Crew Rest Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 CREW REST EMERGENCY EXIT SIGN LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED AFT WALL MOUNT EXIT SIGN MCO/PLAC REMOVED,
